MathSciNet Relay Station
MathSciNet bibliographic data
MR1325825 35Q35 (35D05 35K50 76C99 86A05)
Lions, Jacques-Louis; Temam, Roger; Wang, Shou Hong Mathematical theory for the coupled atmosphere-ocean models. (CAO III). J. Math. Pures Appl. (9) 74 (1995), no. 2, 105–163.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement